← Return to Antipsychotics: I have been experiencing rapid cycling for months.

Discussion
Comment receiving replies
@amberpep

Hi there ….. I’ve got Bipolar 2 and also take a fist full of meds. A few years ago my doc. tried me on Seroquel…..I thought my head would explode! I never felt so totally out of control and yet every time I sat down I fell asleep. I was really way out there …. it was as if I were smoking a halucinogenic. Well, I got off that pronto. Now I’m taking Lamictal, which seems to be working, but what about the long term affects? It also makes my mouth so dry that my tongue sticks to the roof of my mouth no matter how much water I drink. I also take Wellbutrin and Klonopin. Well, for the passed 6 months or so I have been having balance problems, unsteady on my feet, and falling frequently. I looked up the Klonopin and every side effect listed, I have …… the most dangerous of which is falling. It seems that you can’t win with these things. I’ve reduced 1/2 tablet of the Klonopin so now I only take 1 in the morning and 1/2 at night.
I’m probably playing with fire, doing this on my own, but if I called my doctor with every weird side effect …. I’d be on the phone with him every day. It seems to me it’s a catch 22. I was so hopeful when I was finally diagnosed ….. now? not so much.
abby.

Jump to this post


Replies to "Hi there ..... I've got Bipolar 2 and also take a fist full of meds. A..."

I’m not sure that Lamectal is that dangerous as it is used for those people who have seizures and also used for stability for bipolar. It has been around for many years. I don’t believe I’ve seen any articles or papers that have said there is a danger to take this medication. Also I am on Klonopin and Wellbutrin. My doctor just said to drop the Wellbrutrin because he thinks it’s making me cycle. Have been on benzodiazepines most my life to treat anxiety. So far ok. They’ve been around years. Thank you for your post. I hope things go well your meds. Take care

I'm bipolar 2 – got off Saroquel, changed to Lamictal and much better. Still take Welbutrin every AM as I did with the Saroquel but no more am brain fog and stupor. It takes a long time to get your dose of Lamictal to the effective amount and the same amount of time to wean off Saroquel but it's worth it. Prob 90-120 days of slowly shifting. I'm happy I'm off the Saroquel. I had been on it for 4 straight years and it was starting to affect my short-term memory big time and i was like a zombie til noon every day. I still take a very small dose of kratom powder each am rather than coffee because it focuses my mind without giving me anxiety or jitters like coffee.

  Request Appointment